# SDR AALA20001989

- Difficulty date: November 28, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N14061
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 471
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, FORWARD EMERGENCY EXIT LIGHT AT L1 DOOR INOPERATIVE.  RE-SECURED PIN AT FORWARD EMERGENCY EXIT LIGHT CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
